Advertisement

manuscripta mathematica

, Volume 12, Issue 1, pp 1–10 | Cite as

Die Obstruktion zur strengen Lokalisierbarkeit eines Maszraumes

  • Werner Strauß
Article

Abstract

The object of this note is to characterize the strong localizability of a measure space by means of criteria of cohomological nature, i.e. by the vanishing of a suitable obstruction, as done in a similar way by F.E.J. LINTON in [4] for the localizability of a measure space.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. [1]
    ELLIS, H.W., SNOW, D.O.: On (L1)* for general measure spaces. Canad. Math. Bull.6, 211–229 (1963).Google Scholar
  2. [2]
    IONESCU TULCEA, A. and IONESCU TULCEA, C., Topics in the theory of lifting, 1.Aufl. Berlin-Heidelberg-New York: Springer 1969.Google Scholar
  3. [3]
    KÖLZOW, D., Differentiation von Maßen, Lecture Notes in Mathematics, No.65, 1.Aufl. Berlin-Heidelberg-New York: Springer 1968.Google Scholar
  4. [4]
    LINTON, F.E.J., The obstruction to the localizability of a measure space, Bull. Amer. Math. Soc.71, 353–357 (1965).Google Scholar
  5. [5]
    MAC LANE, S., Homology, 1.Aufl. Berlin-Heidelberg-New York: Springer 1963.Google Scholar
  6. [6]
    SCHUBERT, H., Kategorien I, 1.Aufl. Berlin-Heidelberg-New York: Springer 1970.Google Scholar
  7. [7]
    SEGAL, I.E., Equivalences of measure spaces, Amer. J. Math.73, 275–313 (1951).Google Scholar

Copyright information

© Springer-Verlag 1974

Authors and Affiliations

  • Werner Strauß
    • 1
  1. 1.Mathematisches Institut der Universität Erlangen-NürnbergErlangen

Personalised recommendations